# SDR Z5FA2013090643001

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 5,292 hours, 3,788 cycles
- Engine: Wilint FJ443A
- Engine time: 5,173 hours, 3,709 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 78834
- Part serial: CL5APU0105
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMED OUT ON SLOW DESCENT BELOW 37,000 FT. LOW PRESSURE FUEL LIGHT FLASHED THEN BOOST PUMP AS ENGINE FLAMED OUT. ENGINE WAS RESTARTED ON FIRST TRY IAW PROCEDURES AT 10,000 FT.  NO EMERGENCY WAS DECLARED. ACFT LANDED SAFELY.  ENGINE WAS INSPECTED AND FUEL DELIVERY UNIT WAS REPLACED IAW SB FJ44-73-044R3.  GROUND RUNS PERFORMED SATISFACTORILY AND CREW FLEW ACFT ON OPS CHECK FLIGHT WITH NO DEFECTS.  ACFT RETURNED TO SERVICE.
